# SDR CA130225003

- Difficulty date: February 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF PROCEDURE, WHEN THE PILOT PASSED FROM FLIGHT IDLE TO FULL POWER, THE PILOT HEARD A LOUD NOISE AND HE DECIDED TO REDUCE POWER AND TAXIED THE ACFT BACK TO THE TERMINAL.  DURING THE ON-GROUND INVESTIGATION, THE TECH FOUND METAL IN THE EXHAUST.  1 OF THE POWER TURBINE BLADES WAS MISSING. THE CUSTOMER WILL REMOVE THE ENGINE FOR FURTHER INVESTIGATION.
